Year 2018, Volume 6, Issue 1, Pages 188 - 193 2018-04-15

Riemannian submersions endowed with a semi-symmetric non-metric connection

Mehmet Akif Akyol [1] , Selahattin Beyendi [2]

68 228

We study Riemannian submersions from a Riemannian manifold endowed with a semi-symmetric non-metric connection onto a Riemannian manifold. We give an example and investigate O'Neill's tensor fields, obtain derivatives of those tensor fields and compare curvatures of the total manifold, the base manifold and the fibres by computing curvatures.

Riemannian submersion, semi-symmetric non-metric connection, O'Neill tensors, vertical distribution
  • [1] Agashe, N.S. and Chafle, M.R., A semi-symmetric non-metric connection on a Riemannian manifold, Indian J.Pure Appl.Math. 23(1992), no 6, 399-409.
  • [2] Altafini C., Redundant robotic chains on Riemannian submersions IEEE Transactions on Robotics and Automation, 2004, 20(2), 335-340
  • [3] Falcitelli, M., Ianus, S., Pastore, A. M. Riemannian Submersions and Related Topics, World Scientific, 2004
  • [4] Friedmann, A. and Schouten, J.A., U¨ ber die Geometrie der halbsymmetrischen U¨ bertragung, Math. Zeitschr., 21(1924), 211-223.
  • [5] Gray, A., Pseudo-Riemannian almost product manifolds and submersions. J. Math. Mech. 16 1967 715–737.
  • [6] Hayden, H. A., Subspaces of a space with torsion, Proc. London Math. Soc. 34(1), (1932), 27-50.
  • [7] G¨und¨uzalp, Y., Riemann submersiyonlarının geometrisi ¨uzerine, Y¨uksek lisans tezi, Malatya, 2007.
  • [8] O’Neill, B., The fundamental equations of a submersion, Michigan Math. J. 13(1966), 459-469.
  • [9] S¸ ahin, B., Riemannian Submersions, Riemannian Maps in Hermitian Geometry, and Their Applications (Elsevier, Academic Press, Massachusetts, Cambridge, 2017).
  • [10] Yano, K., On semi-symmetric metric connection. Rev. Roumaine Math. Pures Appl. 15 1970 1579-1586.
  • [11] Yücesan, A., Yas¸ar, E., Semi-Riemannian submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection. Commun. Korean Math. Soc. 27(4), (2012), 781-793
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Mehmet Akif Akyol (Primary Author)
Institution: Bingöl University Faculty of Art and Science Department of Mathematics 12000 Bingöl
Country: Turkey


Author: Selahattin Beyendi
Country: Turkey


Dates

Publication Date: April 15, 2018

Bibtex @research article { konuralpjournalmath330836, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2018}, volume = {6}, pages = {188 - 193}, doi = {}, title = {Riemannian submersions endowed with a semi-symmetric non-metric connection}, key = {cite}, author = {Akyol, Mehmet Akif and Beyendi, Selahattin} }
APA Akyol, M , Beyendi, S . (2018). Riemannian submersions endowed with a semi-symmetric non-metric connection. Konuralp Journal of Mathematics (KJM), 6 (1), 188-193. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31478/330836
MLA Akyol, M , Beyendi, S . "Riemannian submersions endowed with a semi-symmetric non-metric connection". Konuralp Journal of Mathematics (KJM) 6 (2018): 188-193 <http://dergipark.org.tr/konuralpjournalmath/issue/31478/330836>
Chicago Akyol, M , Beyendi, S . "Riemannian submersions endowed with a semi-symmetric non-metric connection". Konuralp Journal of Mathematics (KJM) 6 (2018): 188-193
RIS TY - JOUR T1 - Riemannian submersions endowed with a semi-symmetric non-metric connection AU - Mehmet Akif Akyol , Selahattin Beyendi Y1 - 2018 PY - 2018 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 188 EP - 193 VL - 6 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2018 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) Riemannian submersions endowed with a semi-symmetric non-metric connection %A Mehmet Akif Akyol , Selahattin Beyendi %T Riemannian submersions endowed with a semi-symmetric non-metric connection %D 2018 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 6 %N 1 %R %U
ISNAD Akyol, Mehmet Akif , Beyendi, Selahattin . "Riemannian submersions endowed with a semi-symmetric non-metric connection". Konuralp Journal of Mathematics (KJM) 6 / 1 (April 2018): 188-193.
AMA Akyol M , Beyendi S . Riemannian submersions endowed with a semi-symmetric non-metric connection. Konuralp J. Math.. 2018; 6(1): 188-193.
Vancouver Akyol M , Beyendi S . Riemannian submersions endowed with a semi-symmetric non-metric connection. Konuralp Journal of Mathematics (KJM). 2018; 6(1): 193-188.